# SDR 2005UALA00558

- Difficulty date: May 6, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 51,344 hours, 27,727 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Worn
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SURFACE OF THE MID CABIN FLOOR PRESSURE WEB AT BS 670 RBL 20 WAS FOUND WORN.  REPAIR DOUBLER FABRICATED, FORMED TO FIT AROUND EXISTING BEAD-UP AREA AND INSTALLED.
